Research Repository

Trace Inequalities of Lipschitz Type for Power Series of Operators on Hilbert Spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Trace Inequalities of Lipschitz Type for Power Series of Operators on Hilbert Spaces. Extracta Mathematicae, 32 (1). 25 - 54. ISSN 0213-8743

[img]
Preview
Text
EM.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (168kB) | Preview
Item Type: Article
Uncontrolled Keywords: Banach space; bounded linear operators; Hilbert-Schmidt operator; Jensen’s type inequalities; trace of operators
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 03:44
Last Modified: 19 Aug 2019 07:19
URI: http://vuir.vu.edu.au/id/eprint/36630
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar